# SDR UALA2011020700650

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 66,655 hours, 25,036 cycles
- Engine: Pwa PW2040
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB WHEN THE CTR FUEL PUMPS WERE TURNED OFF, GOT ALL 4 MAIN TANK PUMP LOW PRESS.   4 MAIN TANK LOW PRESSURE LIGHT CAME ON FOR ABOUT 5 SECONDS.  REPLACED FUEL MANAGEMENT CONTROL PANEL IAW MM. TESTED OK. ALL FUEL PRESSURE LIGHTS ARE INDICATING NORMAL.
